# SDR UIEA2020120702533

- Difficulty date: December 6, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,163 hours, 16,926 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO AC TEMP STATUS MESSAGE.  PERFORMED CARGO AC OPERATIONS CHECK, IAW AMM 21-28-00.  TEST PASSED.
